# SDR MASA2014040831007

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 24,361 hours, 20,222 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED ON INITIAL WALK AROUND, ELT ANTENNA BROKEN OFF.
